Weighted approximation of entire functions of zero degree by polynomials on the real axis
Doklady Akademii Nauk, Tome 145 (1962) no. 4, pp. 744-747
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_4_a11,
author = {I. O. Khachatryan},
title = {Weighted approximation of entire functions of zero degree by polynomials on the real axis},
journal = {Doklady Akademii Nauk},
pages = {744--747},
year = {1962},
volume = {145},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a11/}
}
I. O. Khachatryan. Weighted approximation of entire functions of zero degree by polynomials on the real axis. Doklady Akademii Nauk, Tome 145 (1962) no. 4, pp. 744-747. http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a11/